×

zbMATH — the first resource for mathematics

On Kneser solutions of nonlinear third-order differential equations. (English) Zbl 0995.34025
The paper concerns the third-order differential equation \(y'''(t)+q(t)y'(t)+f(y(t))=0\) on \([0,+\infty)\). Existence and asymptotic behaviour of Kneser solutions \(y\) are investigated, which are either positive, decreasing, and convex, or negative, increasing, and concave on some \([t_y,+\infty)\). A typical hypothesis states that the second-order auxiliary equation \(y''(t)+q(t)y(t)=0\) is nonoscillatory.

MSC:
34C11 Growth and boundedness of solutions to ordinary differential equations
34D05 Asymptotic properties of solutions to ordinary differential equations
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Bartušek, M.; Došlá, Z., Remark on Kneser problem, Appl. anal., 56, 327-333, (1995) · Zbl 0836.34032
[2] Bartušek, M.; Došlá, Z., Oscillatory criteria for nonlinear third order differential equations with quasiderivatives, Dynam. equations dynam. systems, 3, 251-268, (1995) · Zbl 0869.34028
[3] M. Bartušek, M. Cecchi, Z. Došlá, and, M. Marini, On nonoscillatory solutions of third order nonlinear differential equation, Dynam. Systems Appl, in press.
[4] Cecchi, M.; Došlá, Z.; Marini, M., An equivalence theorem on properties A, B for third order differential equations, Ann. mat. pura appl. (4), 173, 373-389, (1997) · Zbl 0937.34029
[5] Cecchi, M.; Došlá, Z.; Marini, M., On third order differential equations with property A and B, J. math. anal. appl., 231, 509-525, (1999) · Zbl 0926.34025
[6] Cecchi, M.; Furi, M.; Marini, M., About the solvability of ordinary differential equations with asymptotic boundary conditons, Boll. un. mat. ital. C anal. funz. appl. (6), 4, 329-345, (1985) · Zbl 0587.34013
[7] Cecchi, M.; Marini, M., Oscillation results for emden – fowler type differential equations, J. math. anal. appl., 205, 406-422, (1997) · Zbl 0879.34040
[8] Chanturia, T., On monotony and oscillatory solutions of ordinary differential equations of higher order, Ann. Pol. math., 37, 93-111, (1980)
[9] Greguš, M., Third order linear differential equation, (1987), Reidel Dordrecht
[10] Greguš, M., On the oscillatory behaviour of certain third order nonlinear differential equation, Arch. math. (Brno), 28, 221-228, (1992) · Zbl 0781.34026
[11] Hartman, P., Ordinary differential equations, (1964), Wiley New York · Zbl 0125.32102
[12] Kiguradze, I., An oscillatory criterion for a class of ordinary differential equations, Differentsial’nye uravneniya, 28, 207-219, (1992) · Zbl 0768.34018
[13] Kiguradze, I.; Chanturia, T., Asymptotic properties of solutions of nonautonomous ordinary differential equations, (1993), Kluwer Academic Dordrecht/Boston/London
[14] Rovderová, E., Existence of a monotone solution of a nonlinear differential equation, J. math. anal. appl., 192, 1-15, (1995) · Zbl 0829.34028
[15] Škerlı́k, A., Criteria of property A for third order sublinear differential equations, Math. slovaca, 43, 171-183, (1993)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.